The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.142 NO.1 / 1998 )
home Global Existence and Nonexistence Theorems for Quasilinear Evolution Equations of Formally Parabolic Type
Pages 212-229
Howard A. Levine, Sang Ro Park, James Serrin,
home Global Bifurcation Results for Semilinear Elliptic Equations on $\mathbb R^N$: The Fredholm Case
Pages 97-122
Nikos M. Stavrakakis,
home Weak Solution to Some Penrose-Fife Phase-Field Systems with Temperature-Dependent Memory
Pages 54-77
Pierluigi Colli, Jurgen Sprekels,
home Inverse Problems and Chaotic Dynamics of Parabolic Equations on Arbitrary Spatial Domains
Pages 17-53
Martino Prizzi, Krzysztof P. Rybakowski,
home Attractors of Viscous Balance Laws: Uniform Estimates for the Dimension
Pages 188-211
Jorg Harterich,
home Band Gap of the Spectrum in Periodically Curved Quantum Waveguides
Pages 123-166
Kazushi Yoshitomi,
home Global Bifurcation of Periodic Solutions to Ordinary Differential Equations
Pages 1-16
James Robert Ward,
home Global Existence and Nonexistence Theorems for Quasilinear Evoluation Equations of Formally Parabolic Type
Pages 212-229
Howard A. Levine, Sang Ro Park, James Serrin,
home Attractors of Viscous Balance Laws: Uniform Estimates for the Dimension
Pages 188-211
Jorg Harterich,
home A Formula for the Stability Radius of Time-Varying Systems
Pages 167-187
Birgit Jacob,
home Global Bifurcation Results for Semilinear Elliptic Equations on $R^N$: The Fredholm Case
Pages 97-122
Nikos M. Stavrakakis,
home Weak Solution of Some Penrose-Fife Phase-Field Systems with Temperature-Dependent Memory
Pages 54-77
Pierluigi Colli, Jurgen Sprekels,
home Inverse Problems and Chaotic Dynamics of Parabolic Equations on Arbitrary Spatial Domains
Pages 17-53
Martino Prizzi,
home Band Gap of the Spectrum in Periodically Curved Quantum Waveguides
Pages 123-166
Kazushi Yoshitomi,
home Stability of Quasi-linear Hyperbolic Dissipative Systems
Pages 78-96
Heinz-Otto Kreiss,
home A Formula for the Stability Radius of Time-Varying Systems
Pages 167-187
Birgit Jacob,
home Stability of Quasi-linear Hyperbolic Dissipative Systems
Pages 78-96
Heinz-Otto Kreiss, Omar E. Ortiz, Oscar A. Reula,
home Global Bifurcation of Periodic Solutions to Ordinary Differential Equations
Pages 1-16
James Robert Ward, Jr.,